Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2013, Article ID 897902, 3 pages
http://dx.doi.org/10.1155/2013/897902
Case Report

Serotonin Syndrome after Sertraline Overdose in a Child: A Case Report

1Department of Pediatrics, Centro Hospitalar de Vila Nova de Gaia e Espinho, EPE, Rua Doutor Francisco Sá Carneiro 4400-129 Vila Nova de Gaia, Portugal
2Department of Pediatrics, Centro Hospitalar do Médio Ave, EPE, Largo Domingos Moreira 4780-371 Santo Tirso, Portugal
3Pediatric Intensive Care Unit, Centro Hospitalar de São João, EPE, Alameda Prof. Hernâni Monteiro, 4200-319 Porto, Portugal

Received 11 October 2013; Accepted 2 December 2013

Academic Editors: C. F. Classen and G. Singer

Copyright © 2013 Joana Grenha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joana Grenha, Ana Garrido, Hernani Brito, Maria José Oliveira, and Fátima Santos, “Serotonin Syndrome after Sertraline Overdose in a Child: A Case Report,” Case Reports in Pediatrics, vol. 2013, Article ID 897902, 3 pages, 2013. https://doi.org/10.1155/2013/897902.